Size: 12 tablets
This pack contains Migraleve Pink tablets, which have a unique double action, providing powerful relief from migraine headache and associated nausea and vomiting. If taken at the first sign of a migraine, Migraleve Pink tablets can prevent an attack from developing.
Always start with Migraleve Pink Tablets:
Many migraine sufferers find that a dose of Migraleve Pink successfully halts a migraine attack. However, if the symptoms do presist, then use Migraleve Yellow Tablets. Migralevel Yellow Tablets are available separately - ask your pharmacist for information.
Dose for adults:
2 Migraleve Pink tablets to be swallowed at the first sign of an attack.
Do not take more than 2 pink tablets in a 24 hour period.
Dose for children 10-14 years of age:
1 Migraleve Pink tablet to be swallowed at the first sign of a migraine attack.
Do not take more than 1 pink tablet in a 24 hour period.
Do not give to children under 10 years of age except under medical supervision.
Do not exceed the stated dose.
May cause drowsiness. If affected do not drive or operate machinery.
Avoid alcoholic drink.
This product contains paracetamol - Do not take any other paracetamol-containing products.
Do not take continuously for extended periods or with a prescribed medicine without the advice of a doctor.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the sight and reach of children.
Can only be sold at a Payden's Pharmacist's discretion.
Please fill in the PHARMACY CUSTOMER QUESTIONNAIRE shown on your basket.
Unfortunately, next day delivery is unavailable for this product.
Please note that you must be available to sign for this delivery.
PLEASE NOTE: This product is currently not available for purchase.